MAUDE Adverse Event Report: HOLLISTER INCROPORATED PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER

HOLLISTER INCROPORATED PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Model Number 8331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Erosion (2075); Blister (4537)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number not provided so dhr review not possible.Sample not returned so sample review not possible.Root cause of reported ulcers and blisters under the ostomy appliance cannot be independently confirmed.
 
Event or Problem Description
It was reported that the end user's supplier could not supply her usual hollister convex ostomy barrier pouching system so they provided her with a flat hollister ostomy pouching system.The end user reported that this had been going on for about 2 months.End user reported that since her stoma was flush to the skin, this allowed effluent leakage under the barrier which led to the need for frequent ostomy appliance changes.End user further reported that the frequent changes lead to 4 skin ulcers/blisters under the barrier.End user reported that one blister broke open and blood and pus came out.She reported that she went to the ed who provided her a paste and oral antibiotics.Hollister will provide samples of her convex pouching system to tide her over until she can get that product from her supplier.

Brand Name
PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Common Device Name
PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key16558428
Report Number1119193-2023-00004
Device Sequence Number12185299
Product Code EXB
UDI-Device Identifier00610075168576
UDI-Public00610075168576
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8331
Device Catalogue Number8331
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale